Vol. 61, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Semigroups, Horn sentences and isolic structures

Erik Maurice Ellentuck

Vol. 61 (1975), No. 1, 87–101
Abstract

We introduce a special type of semigroup whose properties are abstracted from the theory of cardinal numbers under addition. A very general theorem about the behavior of universal Horn sentences in such semigroups is obtained and then applied to isols, recursive equivalence types, cardinal numbers, and Dedekind cardinals, the last two being in set theory without the axiom of choice.

Mathematical Subject Classification 2000
Primary: 02F40, 02F40
Secondary: 20M10, 04A10
Milestones
Received: 27 August 1974
Published: 1 November 1975
Authors
Erik Maurice Ellentuck